# SDR RAIA990312

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: EAS10910515
- Condition: Failed
- Location: Lt Horiz Stab
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7779 - DCA - AIRFRAME DE-ICE FAILED IN AUTO AND MANUAL CIRCUITS NR 1 AND NR 2. MAINTENANCE REPLACED LINE TO LEFT HORIZONTAL STABILIZER. (M)
